# SDR UPS07849413

- Difficulty date: February 13, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 67,075 hours, 27,839 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Cracked
- Location: Rws 252
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 CRACK IN DRILL START IN FRAME ON OUTBOARD LWR SIDE OF NR 3 ENG STUB WING.  STOP DRILLED CRACK IN FRAME AT RIGHT STUB WING STA 252.351 IAW SRM 54-2-0, AND SRM TR 54-38.  FABRICATED AND INSTALLED REPAIR ANGLE AND DOUBLER AT RIGHT STUB WING STA 252.351 IAW DWG 97532964, AND SRM 54-2-0 FIG 3 AND SRM TR 54-40.
